# SDR 02FDEA00803

- Difficulty date: November 6, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 21,848 hours, 14,149 cycles
- Engine: Ge CF66D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Condition: Contaminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GEAR EXTENSION, NOSE GEAR DID NOT COME DOWN, HAD NO GREEN LIGHT, HAD RED DOORS AND UNSAFE LIGHT.  MAINS CAME DOWN NORMALLY.  FOLLOWED RED TABS TO MANUALLY EXTEND NOSE, CAME DOWN OK.  FOUND WATER COMING FROM NOSE LANDING GEAR PIVOT KNUCKLE.  REMOVED BOTH PLUGS AND LUBED KNUCKLE IAW M/M.  PURGED KNUCKLE OF EXCESSIVE WATER.  JACKED AIRCRAFT NOSE AND TESTED NOSE LANDING GEAR EXTENSION AND RETRACTION IAW M/M, CYCLED GEAR NUMEROUS TIMES OPS CHECK GOOD.  OK FOR SERVICE.
